MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - INTERMEDIATE NAIL, LEFT D10X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - INTERMEDIATE NAIL, LEFT D10X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 83250240S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Perforation (2001)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "the gamma4 intermediate nail was used.During drilling for distal locking screw insertion, interference between the drill bit and the nail was observed.Despite completing drilling to the contralateral cortex after minor adjustment, orbiting occurred during screw insertion, resulting in failure to insert one of the two distal locking screws.During insertion of the distal locking screw, misalignment from the intended position occurred, potentially causing unnecessary additional bone/tissue trauma to the patient.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
GAMMA4 - INTERMEDIATE NAIL, LEFT D10X240MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25046345
Report Number0008031020-2026-00605
Device Sequence Number18744548
Product Code HSB
UDI-Device Identifier07613327593877
UDI-Public07613327593877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number83250240S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown